| Model Number |
DVPC3D1 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately one week post-generator change, during the wound check, the right ventricular (rv) lead exhibited high/undefined rv coil and superior vena cava (svc) coil impedances.In addition, the tip to coil impedance was observed to be high as well.It was further reported that the patient was brought into the cath lab and reattachment of the lead connectors to the header was performed and the problem was solved.The lead tested normally through the implantable cardioverter defibrillator (icd) and a defibrillation thresholds (dft) was performed normally.The device and rv lead remains in use.No patient complications have been reported as a result of this event.